IJPAM: Volume 52, No. 2 (2009)

LIMIT OF $k$-GONAL CURVES AND
TOPOLOGICAL TYPES OF STABLE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we give examples of topological types for genus $g$ stable curves such that no (or some) stable curve with that topological type is in the closure of the set of all smooth $k$-gonal curves.

Received: March 3, 2009

AMS Subject Classification: 14H10, 14H51

Key Words and Phrases: stable curve, admissible covering, gonality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2